Record 3 of 3
Record:   Prev Next
Author Magnus, Alfred, 1951- author
Title Non-spherical principal series representations of a semisimple Lie group / Alfred Magnus
Imprint Providence, Rhode Island : American Mathematical Society, [1979]
©1979
book jacket
Descript 1 online resource (61 pages)
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9290 ; number 216
Memoirs of the American Mathematical Society ; no. 216
Note "Volume 19 ... (first of 2 numbers)."
Bibliography: pages 51-52
Description based on print version record
Electronic reproduction. Ann Arbor, MI : ProQuest, 2016. Available via World Wide Web. Access may be limited to ProQuest affiliated libraries
Link Print version: Magnus, Alfred. Non-spherical principal series representations of a semisimple Lie group. Providence, Rhode Island : American Mathematical Society, [1979] vi, 52 ; 26 cm Memoirs of the American Mathematical Society ; no. 216 9780821822166
Subject Semisimple Lie groups
Representations of groups
Electronic books
Record 3 of 3
Record:   Prev Next